Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 48, Pages 3031-3039

A note on asymptotic helix and quantum mechanical structure

1S. N. Bose National Centre for Basic Sciences, JD Block, Sector III, Salt Lake City 700098, Calcutta, India
2Department of Mathematics, University of Colorado at Colorado Springs, 1420 Austin Bluffs Parkway, Colorado Springs 80933-7150, CO, USA

Received 1 December 2002; Revised 2 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using the formulation of a moving curve, we demonstrate that an asymptotic helix goes over to the linear time-dependent Schrödinger equation as shown by Dmitriyev (2002).